sexologist-icon
After abortion pilll.
After abortion pill side effact Heavy blooding continually. Heavy pain and weakness increase every day. Self recommend pill A-kare Abortion pills
129 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. Do you ever read what is written on the packet of the pills what is written. All such medicines are to be taken under a doctors guidance only and they should be issued against a valid prescription from a doctor itself or they can be harmful. Why do you want to take chances with your health? It's illegal to sell such medicines without a prescription, I don't know how the pharmacist even find the courage to sell. Consult a gynaecologist in person and get it checked out. Have a high protein diet, lots of fruits and vegetables and drink lots of water. All the best. Regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.